Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Been having diarrhea and cold. Captin recommended. Why abdominal discomfort?

Hi I got poisoned from, I guess, caviar. Have been having diarrea, feeling cold-although no fever , I think, headache and stomachache, but no vomiting . I didn t have a chance to go to the doctor, and when I called her she recommended some syrup called Captin (?). I could not find the right spelling. Is there such a thing and what is that? Or otherwise is there something else I have to take/do? Do I have to go to the doctor? I feel myself much better today, but still have some discomfort in my abdomen and had diarrea 2 times in the morning. Now am ok so far. Thanx a lot! Anna
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
hi anabiku,
iam not sure of what is syrup captin.normally food poisining that is viral diarrhoea is self limiting. if diarrhea is severe we prescribe antibiotics with and probiotocs with plenty of oral your symptoms were improving please take probiotics(tab.sporolac or providac three times daily)for 5 days and tab.myospas for pain sos. this clear of your discomfort in 4-5 dyas.

bye ,have a good day.
Answered: Fri, 31 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor